# SDR QXEA200602433

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,618 hours, 23,924 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT NR 2094, OVERHEAD LIGHTING C/B POPPED.  FLIGHT ATTENDANT REPORTED SMELLING ELECTRICAL BURNING SMELL COMING FROM CLOSET AT APPROXIMETLY THE SAME TIME AS THE CIRCUIT BREAKER POPPED.  MAINTENANCE REPLACED POWER SUPPLY 3314P3 (LOCATED IN CLOSET).  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
